# SDR GLBA97154

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 3425 · Integrated Flight System
- Part: Bulb
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - SMOKE IN COCKPIT CAUSED BY SHORT BEHIND CAPTAINS EHSI.  FOUND INCORRECT BULB IN INCLINOMETER.  (M)
